MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION 9131 DEFIBRILLATION ELECTRODES

CARDIAC SCIENCE CORPORATION 9131 DEFIBRILLATION ELECTRODES
Model Number 9131
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 02/15/2017
Type of Reportable Event Death
Event or Problem Description
The aed was used on a male subject who was entering the u.S.From (b)(6).When the cbp officer tried to adhere the defibrillation pads to the subject only one pad stayed attached to him.The adhesive wasn't on the other pad and was on the blue colored release liner.The users attempted to utilized another aed that was in close proximity, however, by that time the (b)(6) fire department was onsite and took over the rescue and transported the subject to a local hospital.The subject passed away in route to the hospital.
 
Additional Manufacturer Narrative
Examination of the pads found evidence that one of the pads was improperly removed from the blue release liner.Peeling a pad incorrectly from the liner may cause the gel to separate from the pad and remain attached to the liner.A pad with missing gel may not adhere to a patient.
 
Event or Problem Description

Brand Name
9131 DEFIBRILLATION ELECTRODES
Common Device Name
DEFIBRILLATION ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
n7 w22025 johnson drive
waukesha WI 53186 1856
MDR Report Key6396521
Report Number2112020-2017-00002
Device Sequence Number975301
Product Code MKJ
UDI-Device Identifier00812394020102
UDI-Public(01)00812394020102(11)150917(17)180317(10)150701-02
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K102496
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/17/2018
Device Model Number9131
Device Lot Number150701-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;